The minimal relation modules of a finite Abelian group

Research output: Contribution to journalArticlepeer-review

10 Scopus citations
Original languageEnglish (US)
Pages (from-to)205-232
Number of pages28
JournalJournal of Pure and Applied Algebra
Issue number2
StatePublished - May 1981

Bibliographical note

Funding Information:
The work for this paper was carried out while I was studyingf or the degreeo f Ph.D. at Queen Mary College, London, with financial support from the Science ResearchC ouncil. My supervisorw as Prof. K.W. Gruenberga nd I would like to thank him for his unfailingly helpful commentsa nd advice. I would also like to acknowledget he influenceo f the paper [7] of Sieradskia nd Dyer, sincei t formed the startingp oint for this research.

Cite this